advertisement
Question
Posted by: Tania | 2011/01/26

Blood Pressure &  Heart Palpatations + Medication

Hi,
I had my 1st daughter in 1994, imm after that I went onto a 3 month family planning injection, about 2 years after that I was diagnosed with High BP, I cannot recall being on meds.

I then had my 2nd daughter in 2005, a few months after that I was again diagnosed with high BP and put onto meds adco analapril, a few months after that I saw a different doctor who could not understand why I was on the tabs and told me to ween my self off of them.

Last year June I was very ill with high BP and have yet again been diagnosed with High BP, I went to a government clinic who put me on the same tabs I was on in 2005, somehow it made me worse and after about 2 weeks decided to stop taking them as the palpatations were so bad, I was envisioning myself dying.

Then in September I saw a GP who put me onto Cozar Comp 50mg, it seems to be keeping my BP down nicely, I also asked him to give me meds for the palpatations so he gave me 10 Bloka, I took one tablet and it closed my respiratory system within about 20 minutes as I have asthma.

I am now aware that there is no medication that I can take to reduce my heart rate which very rarely goes below 100 to 115 beats a minute.

This is very worrying for me as I do not know what the complications are for a rapid heart rate all the time, so I have been taking the 10 Bloka but only half in the morning, lunch time and dinner time it seems to help and does not close my chest during the day or evening too much.

Is there anything else I can take to reduce my heart rate?
What are the side effects of having a rapid heart rate almost all the time?
Can a person that has high bp also have low bp as my bp drops to about 104 to 112 over about 69 to 70 odd beats at some times during the day and night?

Thanks
Tania

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Tania
You actually need to see a cardiologist as they need to identify the cause of the fast heart beats, and there are other medications than beta blockers that can be used. Ask your GP to refer you to one.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/01/27

Hallo Tania
You actually need to see a cardiologist as they need to identify the cause of the fast heart beats, and there are other medications than beta blockers that can be used. Ask your GP to refer you to one.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement